# SDR 07FDEA04423

- Difficulty date: October 1, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: ADA37741
- Condition: Cracked
- Location: Bs 899
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CTR CARGO DOOR CRACK ON FWD LWR CORNER.  REPAIRED AREA IAW SRM 52-10-00 FIG 17 VOL I.
